# SDR IXXA060049S

- Difficulty date: October 8, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AFT SERVICE DOOR BEAM NUMBER 1 CRACKED AT AFT SECTION.  REMOVED SERVICE DOOR.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED BEAM.  FAB`D NEW BEAM.  LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW BEAM NUMBER 1 AND FASTENERS IN AFT SERVICE DOOR.  INSTALLED AFT SERVICE DOOR, RIGGED, AND LEAK CHECKED IAW DC8 MM 52-10-12, 52-10-16, 52-10-05, 21-30-05, DC8 SRM 52-1-0, 51-1-4, 51-1-5, AND 51-1-8.
